# SDR ZZDA2009062

- Difficulty date: February 20, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N184AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDDR 126774 DENT BELOW L-1 DOOR STA 364 L20.  CUT OUT DAMAGED AREA.  INSTALLED DOUBLER PER B717 SRM 53-00-01 & EA 3753-01483.
